Cart (Loading....) | Create Account
Close category search window
 

On Analytical Approximation of the Maximal Invariant Ellipsoids for Linear Systems With Bounded Controls

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bin Zhou ; Center for Control Theor. & Guidance Technol., Harbin Inst. of Technol., Harbin ; Guang-Ren Duan

Analytical approximation of the maximal invariant ellipsoids for linear systems with actuator saturation is established. Simultaneously, a necessary and sufficient condition for such approximation equalling to the exact maximal invariant ellipsoid is presented. In addition, a geometric property of the maximal invariant ellipsoid in ldquominimal energy control with guaranteed convergence raterdquo problem is proposed. All results are given in explicit forms and easy to implement in system analysis and design. Two numerical examples are used to show the effectiveness of the proposed approach.

Published in:

Automatic Control, IEEE Transactions on  (Volume:54 ,  Issue: 2 )

Date of Publication:

Feb. 2009

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.